# SDR SCNA20151228180

- Difficulty date: December 28, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 38,273 hours, 19,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY OVERWING DOOR EXIT LIGHT ON MIDDLE RT OF DOOR DOES NOT WORK.  R & R RT EMERGENCY OVERWING DOOR EXIT LIGHT FUSE.  OK FOR SERVICE.
